# SDR USAASB98294

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - DURING OVERNIGHT CHECK WHILE PERFORMING OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM.  MAINTENANCE FOUND THE EMERGENCY EXIT SIGN OVER THE AFT RIGHT SERVICED DOOR WOULD NOT ILLUMINATE.  MAINTENANCE CHECKED BATTERIES AND LAMPS.  CHECKED GOOD.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK NOW SATISFACTORY.  (M)
